Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 35, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Dec 3, 2011, 2:26 PM EST. It took effect at Dec 3, 2011, 4:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2011, 2:26 PM EST (19:26 UTC)
- In effect from
- Dec 3, 2011, 4:00 PM EST
- Expired
- Dec 4, 2011, 10:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
039 WHUS72 KTAE 031926 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 226 PM EST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... .THE LARGE DIFFERENCE IN PRESSURE BETWEEN A STRONG HIGH PRESSURE CENTER OFF THE NEW ENGLAND COAST AND LOWER PRESSURE TO THE SOUTH AND WEST WILL CAUSE WINDS TO REMAIN QUITE STRONG OVERNIGHT...WITH SMALL CRAFT ADVISORY CONDITIONS INTO SUNDAY MORNING. GMZ750-755-770-775-040345- /O.NEW.KTAE.SC.Y.0035.111203T2100Z-111204T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 226 PM EST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 4 TO 6 FEET...BRIEF PERIOD OF 7 FEET POSSIBLE WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
3 follow-up statements
159 WHUS72 KTAE 040102 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 802 PM EST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY... .THE LARGE DIFFERENCE IN PRESSURE BETWEEN A STRONG HIGH PRESSURE CENTER OFF THE NEW ENGLAND COAST AND LOWER PRESSURE TO THE SOUTH AND WEST WILL CAUSE WINDS TO REMAIN QUITE STRONG OVERNIGHT...WITH SMALL CRAFT ADVISORY CONDITIONS INTO SUNDAY MORNING. GMZ750-755-770-775-041000- /O.CON.KTAE.SC.Y.0035.000000T0000Z-111204T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 802 PM EST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. * WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 4 TO 6 FEET...BRIEF PERIOD OF 7 FEET POSSIBLE WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
815 WHUS72 KTAE 040926 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 426 AM EST SUN DEC 4 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... .STRONG EASTERLY FLOW ALONG THE SOUTHERN EDGE OF HIGH PRESSURE HAS RESULTED IN ADVISORY LEVEL WINDS AND SEAS OVER PORTIONS OF OUR FORECAST WATERS. THIS AREA OF HIGH PRESSURE WILL WEAKEN THROUGH THE DAY...ALLOWING WINDS AND SEAS TO FALL BELOW ADVISORY LEVELS BY MID MORNING. GMZ750-755-770-775-041500- /O.CON.KTAE.SC.Y.0035.000000T0000Z-111204T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 426 AM EST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS: 4 TO 6 FEET...BRIEF PERIOD OF 7 FEET POSSIBLE WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
353 WHUS72 KTAE 041516 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1016 AM EST SUN DEC 4 2011 ...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE... GMZ750-755-770-775-041630- /O.EXP.KTAE.SC.Y.0035.000000T0000Z-111204T1500Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1016 AM EST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ 18-WOOL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 9:12 AM EST, 5 hours 14 minutes earlier.
Area forecast discussion, Dec 3, 9:12 AM EST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 912 AM EST Sat Dec 3 2011 .DISCUSSION... The 14 UTC regional surface analysis showed a high pressure ridge extending from VA to southwest AL. Our forecast area, being south of the ridge axis, had light east winds over land and east winds of 15 to 20 KT over the coastal waters. We expect this afternoon to be very similar to Friday, with highs around 70 degrees and fair skies. && .AVIATION... Unlimited visibility and ceilings are expected through this evening, with east winds of 5 to 10 KT. Some of the NWP guidance now coming in forecasts low visibility and/or lowering ceilings late tonight, so we will have to revisit this issue when the 12 UTC guidance finishes and the 18 UTC TAF package is issued. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && Fournier
Hazardous weather outlook, Dec 3, 5:56 AM EST, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 556 AM EST SAT DEC 3 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040800- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 556 AM EST SAT DEC 3 2011 /456 AM CST SAT DEC 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... PERIODS OF CAUTIONARY TO ADVISORY LEVEL WINDS AND SEAS ARE EXPECTED OVER THE COASTAL WATERS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE NEXT COLD FRONT IS EXPECTED TO ARRIVE LIKELY LATE TUESDAY. FEW SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE WITH THIS FRONT... HOWEVER AT THIS TIME THE THREAT FOR SEVERE WEATHER APPEARS LOW. WINDS AND SEAS ARE EXPECTED TO ELEVATE TO ADVISORY LEVELS IN THE WAKE OF THE FRONT TUESDAY NIGHT. A COLDER AND MUCH DRIER AIRMASS WILL FILTER IN BEHIND THE FRONT WITH FREEZING OR NEAR FREEZING TEMPERATURES BOTH WEDNESDAY AND THURSDAY NIGHTS FOR MOST INLAND LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BARRY
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.